Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 24, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Aug 6, 2014, 10:04 PM PDT for Douglas County, Nevada. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2014, 10:04 PM PDT (05:04 UTC)
- Expired
- Aug 7, 2014, 1:00 AM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Douglas County, NV
The radar
The Reno radar (KRGX), 91 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 10:45 PM PDT | FLASH FLOOD | 5 E Gardnerville, NV | MAJOR LOSS OF ROAD NEAR FISH SPRINGS FIRE STATION DUE TO FLASH FLOODING. SERIOUS FLOODING NEAR THE STATION. RESIDENTS ARE BEING ADVISED TO SHELTER IN PLACE IF HOME NOT BEING IMPACTED BY WATER. |
| Aug 6, 11:25 PM PDT | FLASH FLOOD | 5 E Gardnerville, NV | HOUSE ON LUPO LANE HAS A FLOODED GARAGE. |
| Aug 6, 11:34 PM PDT | FLASH FLOOD | 5 E Gardnerville, NV | FLOODING REPORTED IN A HOME ON BLUE SAGE ROAD. NO INJURIES. |
| Aug 6, 11:54 PM PDT | FLASH FLOOD | 5 E Gardnerville, NV | TOLER LANE IS CLOSED AT ORCHARD ROAD DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 5.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
598
WGUS55 KREV 070504
FFWREV
NVC005-070800-
/O.NEW.KREV.FF.W.0024.140807T0504Z-140807T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
1004 PM PDT WED AUG 6 2014
...FLASH FLOOD EMERGENCY FOR PINE NUT CREEK IN CENTRAL DOUGLAS
COUNTY...
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL DOUGLAS COUNTY IN WESTERN NEVADA...
* UNTIL 100 AM PDT
* AT 959 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MAJOR
FLASH FLOODING FROM A THUNDERSTORM OVER PINE NUT CREEK.
THIS IS A FLASH FLOOD EMERGENCY FOR CENTRAL DOUGLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW IF YOU LIVE ALONG PINE NUT CREEK. THIS IS
AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. DO NOT
ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA SUBJECT TO FLOODING
OR UNDER AN EVACUATION ORDER.
THIS IS A LIFE THREATENING FLASH FLOOD. MOVE TO HIGHER GROUND IF YOU
ARE IN A FLOOD PRONE OR LOW LYING AREA.
&&
LAT...LON 3897 11959 3896 11948 3882 11948 3893 11972
3901 11975
$$
JHW4 follow-up statements
142
WGUS75 KREV 070602
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1102 PM PDT WED AUG 6 2014
NVC005-070800-
/O.CON.KREV.FF.W.0024.000000T0000Z-140807T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-
1102 PM PDT WED AUG 6 2014
...FLASH FLOOD EMERGENCY FOR CENTRAL DOUGLAS COUNTY...
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM PDT FOR
CENTRAL DOUGLAS COUNTY...
AT 1054 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MAJOR
FLASH FLOODING ALONG PINE NUT CREEK. FISH SPRINGS IS CLOSED DUE
TO FLOODING WITH MANY HOMES AFFECTED OR SURROUNDED BY WATER.
THIS IS A FLASH FLOOD EMERGENCY FOR CENTRAL DOUGLAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LISTEN TO LOCAL EMERGENCY OFFICIALS FOR YOUR COURSE OF ACTION. THIS
IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. DO NOT
ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA SUBJECT TO FLOODING
OR UNDER AN EVACUATION ORDER.
THIS IS A LIFE THREATENING FLASH FLOOD. LISTEN TO LOCAL EMERGENCY
OFFCIALS IF YOU ARE IN A FLOOD PRONE OR LOW LYING AREA ALONG PINE
NUT CREEK.
&&
LAT...LON 3897 11959 3896 11948 3882 11948 3893 11972
3901 11975
$$
JHW823
WGUS75 KREV 070604
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1104 PM PDT WED AUG 6 2014
NVC005-070800-
/O.CON.KREV.FF.W.0024.000000T0000Z-140807T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-
1104 PM PDT WED AUG 6 2014
...FLASH FLOOD EMERGENCY ALONG PINE NUT CREEK IN CENTRAL DOUGLAS
COUNTY...
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM PDT FOR
CENTRAL DOUGLAS COUNTY...
AT 1058 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MAJOR
FLASH FLOODING ALONG PINE NUT CREEK. FISH SPRINGS IS CLOSED DUE TO
FLOODING WITH MANY HOMES AFFECTED OR SURROUNDED BY WATER.
THIS IS A FLASH FLOOD EMERGENCY FOR CENTRAL DOUGLAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LISTEN TO LOCAL EMERGENCY OFFICIALS FOR YOUR COURSE OF ACTION. THIS
IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. DO NOT
ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA SUBJECT TO FLOODING
OR UNDER AN EVACUATION ORDER.
THIS IS A LIFE THREATENING FLASH FLOOD. LISTEN TO LOCAL EMERGENCY
OFFCIALS IF YOU ARE IN A FLOOD PRONE OR LOW LYING AREA ALONG PINE
NUT CREEK.
&&
LAT...LON 3897 11959 3896 11948 3882 11948 3893 11972
3901 11975
$$
JHW874
WGUS75 KREV 070647
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1147 PM PDT WED AUG 6 2014
NVC005-070800-
/O.CON.KREV.FF.W.0024.000000T0000Z-140807T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-
1147 PM PDT WED AUG 6 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM PDT FOR
CENTRAL DOUGLAS COUNTY...
AT 1145 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING IN THE PINE NUT CREEK
DRAINAGE.
THE THREAT FOR HEAVY RAINFALL HAS ENDED IN DOUGLAS COUNTY. ISOLATED
SHOWERS AND THUNDERSTORMS OVER WESTERN NEVADA WILL DIMINISH BY
MIDNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE WHERE WATER IS CROSSING THE ROAD...FLASH
FLOODING MAY HAVE WASHED OUT RURAL ROADS NEAR PINE NUT CREEK.
&&
LAT...LON 3897 11959 3896 11948 3882 11948 3893 11972
3901 11975
$$
BRONG232
WGUS75 KREV 070756
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1256 AM PDT THU AUG 7 2014
NVC005-071259-
/O.EXP.KREV.FF.W.0024.000000T0000Z-140807T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-
1256 AM PDT THU AUG 7 2014
...THE FLASH FLOOD WARNING EXPIRES AT 1 AM FOR CENTRAL DOUGLAS
COUNTY...
FLASH FLOODING IN THE PINE NUT CREEK DRAINAGE HAS ENDED. HOWEVER
MANY ROADS ARE DAMAGED OR COVERED IN DEBRIS. RESIDENTS ARE URGED TO
STAY HOME TONIGHT AND USE EXTREME CAUTION IF YOU NEED TO TRAVEL
TOMORROW MORNING.
LAT...LON 3897 11959 3896 11948 3882 11948 3893 11972
3901 11975
$$
BRONGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 1:40 PM PDT, 8 hours 24 minutes earlier.
Area forecast discussion, Aug 6, 1:40 PM PDT, 8 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 140 PM PDT WED AUG 6 2014 .SYNOPSIS... MOISTURE WILL REMAIN IN PLACE THROUGH THURSDAY AS THE LOW PRESSURE OVER CALIFORNIA WEAKENS. SHOWER AND THUNDERSTORM COVERAGE WILL BE MORE TYPICAL OF SUMMER, ESPECIALLY THURSDAY, DEVELOPING ALONG THE SIERRA THEN MOVING OFF TO THE EAST. ANOTHER LOW PRESSURE APPROACHING THE WEST COAST COULD KEEP THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS GOING INTO EARLY NEXT WEEK. MUCH WARMER TEMPERATURES WILL RETURN TODAY AND REMAIN NEAR NORMAL FROM THURSDAY THROUGH NEXT WEEK. && .SHORT TERM... STRETCHED OUT UPPER LOW LOCATED NEAR THE CA/NV BORDER JUST NORTH OF BIH SHOULD SLOWLY LIFT EAST NORTHEAST TONIGHT. WEAK JET ON THE SOUTH SIDE OF THIS LOW SHOULD PROVIDE EXTRA LIFT ACROSS SRN AND ERN NEVADA...BUT LIMITED HELP TO CONVECTION HERE. PRESENCE OF SLIGHTLY COOLER AIR ALOFT ALONG WITH LESS OVERALL CLOUD COVER AND BETTER HEATING SOUTH OF HIGHWAY 50 SHOULD RESULT IN SCATTERED SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS OVER THE SRN 1/3 OF THE CWA THIS AFTERNOON AND EVENING. TO THE NORTH THE REMNANTS OF THE OLD DEFORMATION AXIS COMBINED WITH THE HEATING ON THE PERIPHERY OF THE CLOUD BAND OVER THE AREA SHOULD ALLOW SHOWERS AND AND THUNDERSTORMS...MAINLY ISOLATED...TO DEVELOP. MORE SCATTERED ACTIVITY IS POSSIBLE NORTH OF A LINE FROM LOVELOCK TO SUSANVILLE THIS AFTERNOON AND EVENING. ACTIVITY SHOULD DECREASE WITH SUNSET. PARTIAL CLEARING TONIGHT WILL ALLOW FOG TO DEVELOP IN THE MARTIS AND SIERRA VALLEYS AND OTHER VALLEYS WHERE SURFACE MOISTURE IS ABUNDANT AFTER TWO DAYS OF PERIODIC RAINS. LIGHT FLOW THURSDAY AND RESIDUAL MOISTURE SHOULD ALLOW FOR TERRAIN DRIVEN ACTIVITY AS DIFFERENTIAL HEATING BECOMES THE DOMINANT FORCING MECHANISM. HARD TO PIN DOWN WHERE THE HIGHEST POPS WILL BE...BUT THE GENERAL THINKING IS WITH A LACK OF LOW TO MID FLOW ACTING TO ORGANIZE STORMS...THE BEST CHANCES SHOULD BE NEAR AND JUST EAST OF THE SIERRA AND RANGES IN FAR WRN NV. TEMPS RISE TO NEAR AVERAGE GIVEN BETTER HEATING. ANOTHER WAVE APPROACHES THE REGION ON FRIDAY...BUT MOST OF THE FORCING WITH THIS WAVE STAYS NORTH OF THE REGION. STILL...ITS PRESENCE SHOULD PRODUCE SLIGHTLY STRONGER SW FLOW. THIS WOULD LEAD TO A POSSIBILITY OF STORMS PUSHING OUT OF THE TAHOE BASIN BY LATE AFTERNOON/EARLY EVENING. THIS WAS ACCOUNTED FOR IN THE FORECAST. 20 .LONG TERM...SATURDAY THROUGH WEDNESDAY... FEW CHANGES IN THE LONG TERM FORECAST THROUGH THE MIDDLE OF NEXT WEEK. MODELS CONTINUE TO DEVELOP A CLOSED LOW OFF THE CALIFORNIA COAST. CONFIDENCE IMPROVING IN THIS DEVELOPMENT AS IT HAS BEEN DEPICTED IN THE LAST SEVERAL RUNS IN ALL GLOBAL MODELS. UNCERTAINTIES IN THE FORECAST HINGE AROUND POSITION OF THE LOW WHICH HAS BEEN INCONSISTENT RUN TO RUN. HAVE TRENDED FORECAST BASED ON THE ENSEMBLE MEAN WHICH POSITIONS THE LOW OFF THE CENTRAL CALIFORNIA COAST. THIS WOULD PLACE THE SIERRA IN SOME FAVORABLE DEFORMATION PARTICULARLY ON MONDAY. IF THIS IDEA HOLDS WOULD NEED TO INCREASE POPS BUT WITH THE AFOREMENTIONED RUN CONSISTENCY ISSUES WILL STILL GO WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY TROUGH MONDAY. MOST MODELS PUSHING THE LOW TO THE EAST BY TUESDAY WHICH WOULD LEAD TO DRIER CONDITIONS AND A WARMING TREND. FUENTES && .AVIATION... SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THIS EVENING WITH BEST POTENTIAL FOR KMMH WHERE CLEAR SKIES MAY ALLOW STRONGER SURFACE BASED INSTABILITY WITH A 20% CHANCE OF THUNDERSTORMS. A 5-10% CHANCE OF THUNDERSTORMS FOR KTRK/KTVL/KRNO/KCXP. MVFR/IFR CONDITIONS POSSIBLE NEAR SHOWERS AND STORMS WITH HEAVY RAIN AND GUSTY OUTFLOW WINDS TO 40 KTS POSSIBLE. RECENT RAINFALL AND CLEARING SKIES TONIGHT MAY RESULT IN AREAS OF FOG FOR KTRK AND THE MARTIS VALLEY AREA. FOR TUESDAY LOW PRESSURE WILL REMAIN ALONG THE WEST COAST WITH BEST CHANCE OF SHOWERS AND THUNDERSTORMS WEST OF SUSANVILLE-HAWTHORNE WITH STORM CHANCES 15-20% FOR THE SIERRA TERMINALS AND 15% FOR KNRO/KCXP. FUENTES && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 6, 4:47 PM PDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
447 PM PDT WED AUG 6 2014
CAZ071-070030-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
447 PM PDT WED AUG 6 2014
...STRONG THUNDERSTORM ON HIGHWAY 89 BETWEEN CALPINE AND GRAEAGLE...
AT 439 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 4 MILES NORTHWEST OF CALPINE...OR 8 MILES
SOUTHEAST OF GRAEAGLE...AND MOVING SOUTHWEST AT 10 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...PENNY SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH
THIS STORM.
* LOCATIONS AFFECTED THROUGH 515 PM PDT INCLUDE...CALPINE...SATTLEY
AND CA 89 AT SIERRA-PLUMAS CO LINE.
&&
LAT...LON 3982 12056 3974 12035 3954 12044 3955 12046
3960 12047 3970 12064
TIME...MOT...LOC 2347Z 063DEG 6KT 3970 12050Special weather statement, Aug 6, 5:24 PM PDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 524 PM PDT WED AUG 6 2014 NVZ001-070115- MINERAL AND SOUTHERN LYON COUNTIES- 524 PM PDT WED AUG 6 2014 ...STRONG THUNDERSTORMS DEVELOPING IN SOUTHERN MINERAL COUNTY... AT 518 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF MINA...OR 23 MILES NORTHWEST OF COALDALE...AND MOVING WEST AT 5 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER HOUR...PENNY SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED THROUGH 615 PM PDT INCLUDE STATE ROUTE 360 SOUTHWEST OF TONOPAH JUNCTION. && LAT...LON 3836 11872 3853 11832 3820 11805 3792 11840 TIME...MOT...LOC 0021Z 095DEG 3KT 3817 11826 TF
Local storm report, Aug 6, 6:27 PM PDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
627 PM PDT WED AUG 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM FLASH FLOOD SSE LUNING 38.51N 118.18W
08/06/2014 MINERAL NV TRAINED SPOTTER
FLASH FLOODING REPORTED IN THE MOUNTAINS SE OF LUNING
HEADING TOWARDS HIGHWAY 95.
0624 PM FLASH FLOOD 6 SW LUNING 38.45N 118.26W
08/06/2014 MINERAL NV PUBLIC
4 FEET OF WATER IN DRY WASH BEGINNING TO CUT INTO ROADS
IN AREA NEAR OLD GUZZLER STATION.
&&
JWALLMANLocal storm report, Aug 6, 6:28 PM PDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
628 PM PDT WED AUG 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM FLASH FLOOD 6 SW LUNING 38.45N 118.26W
08/06/2014 MINERAL NV TRAINED SPOTTER
FLASH FLOODING REPORTED IN THE MOUNTAINS SW OF LUNING
HEADING TOWARDS HIGHWAY 95.
&&
JWALLMANLocal storm report, Aug 6, 7:25 PM PDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
725 PM PDT WED AUG 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM FLASH FLOOD SSE LUNING 38.51N 118.18W
08/06/2014 MINERAL NV TRAINED SPOTTER
TRAINED SPOTTER REPORTED FLASH FLOODING ON HIGHWAY 95
NEAR MILE MARKER 29. WATER IN DITCH IS RUNNING STRONG
WITH WATER STARTING TO COVER ROADWAY.
0720 PM FLASH FLOOD 4 W MONITOR PASS 38.68N 119.69W
08/06/2014 ALPINE CA COUNTY OFFICIAL
ALPINE COUNTY SHERIFF DEPARTMENT REPORTED MUDSLIDES OVER
WOLF CREEK ROAD NEAR HIGHWAY 4 IN ALPINE COUNTY.
0720 PM FLASH FLOOD 1 SW HAWTHORNE 38.51N 118.64W
08/06/2014 MINERAL NV LAW ENFORCEMENT
MINERAL COUNTY SHERIFF REPORTED MUDSLIDE OVER LUCKY BOY
ROAD NEAR HAWTHORNE.
&&
JWALLMANLocal storm report, Aug 6, 9:39 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
939 PM PDT WED AUG 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM FLASH FLOOD 6 E GARDNERVILLE 38.94N 119.62W
08/06/2014 DOUGLAS NV TRAINED SPOTTER
PINE NUT CREEK IS FLOODING NEAR LENA LANE.
&&
JWALLMANThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 5:24 PM PDT | Special Weather Statement | REV | Mineral | 51 min |
| Aug 6, 6:02 PM PDT | Areal Flood Advisory | REV | Mineral | 118 min |
| Aug 6, 6:24 PM PDT | Flash Flood Warning | REV | Mineral | 111 min |
| Aug 6, 6:56 PM PDT | Flash Flood Warning | REV | Mineral | 2 hr |
| Aug 6, 8:35 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Aug 7, 4:42 PM PDT | Special Weather Statement | REV | 48 min |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.